# SDR SWIA202005190766

- Difficulty date: March 26, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR ANGLE FS 785 Â€“ 830 R BL 40 APPROX. HAS CORROSION AS MARKED   (C-CHECK) RO 5/16/2020   COMPLIED WITH TEMPORARY REPAIR OF R/H PRESSURE FLOOR ANGLE FS785-FS830 AT APPROX RBL40  REFERENCING REO.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.  PRESSURE CHECK GOOD.
